# SDR AUS20011196

- Difficulty date: November 8, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7003652611
- Condition: Faulty
- Location: Autopilot System
- Component: Autopilot Syste, Honeywell, SPZ8000
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS)  AUTOFLIGHT CONTROL SYSTEM (AFCS) CONTROL PANEL FAULTY.
